# SDR AALA202001319010

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 21,621 hours, 8,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED,   FORWARD AND AFT ENTRY DOOR ASSIST BOTTLES NEEDED SERVICING.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLES TO PROPER PRESSURE IAW AMM 52-10-00.
